Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Nose bleed after taking morning after pill, negative pregnancy test, blood in urine. Pregnant?

Hello doctor, Been meant to ask if I m pregnant. I have had sex on the 19th or 20th of September, my boyfriend did not ejaculate inside, i stopped before he did, and I took a morning after pill after not more than 72 hours, but my nose bleeds after a few hours later after taking the pill. I didn t worry much until a week later, I had my period. I did 4 times of pregnancy test and it all says that I am not pregnant. Well I didn t start to think much and then I have had another period on the 24th oct which is recently for about 5 days. But just today, while I was peeing, I had very very light period on the tissue . I don t have any signs of pregnancy like headache, vomiting etc. just been worry about it. Could I be pregnant? But I ve been on a strict diet etc for 3 weeks now. Does it got to do with it?
Asked On : Wed, 7 Nov 2012
Answers:  2 Views:  640
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello, welcome to Healthcare Magic. Your experience is not uncommon for a woman who has taken a morning after pill. This medication contains hormones that can disrupt your menstrual cycle and cause irregular bleeding. Usually this problem subsides within a cycle or two. Your new diet could be playing a role, too. Drastic changes in diet, excessive exercise and significant weight loss can all trigger menstrual irregularities.
I suggest you go back to your usual diet for a couple of weeks to see if your bleeding settles down. If it does not, see your doctor for advice.
Good luck!
Answered: Wed, 7 Nov 2012
I find this answer helpful
  User's Response
hi welcome to u get ur periods with negative pregnancy test so rule out the chance to be pregnant.and u have to wait for next cycle if it irregular then concern gyna for that.if another periods may because of erosion or any thing else so consult gynec for that.
Answered: Wed, 7 Nov 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor